# SDR CA010529013

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,814 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 202473
- Condition: Cracked
- Location: Vertical Stab
- Part time: 4,528 hours, 5,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMOKING WAS NOTICED AT THE ETOP R/H VERTICAL STAB SKIN. FURTHER INSPECTION REVEALED THAT THE REPAIR PATCH PREVIOUSLY INSTALLED IAW PILATUS TECH MEMO EC-12-TM-540 WAS CRACKED AT APPROXIMATELY THE SAME LOCATION AS THE ORIGINAL SKIN CRACKED. THE FIRST REPAIR WAS CARRIED OUT AT 880.8 HOURS AND 1103 CYCLES. THE SECOND REPAIR CARRIED OUT AT 4528.4 HOURS AND 5315 CYCLES UNDER TECH MEMO EC-12TM-939.. .
